# SDR UPS05845770

- Difficulty date: October 23, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37540252
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A PIT A/C DOOR FRAME AFT SPIDER FITTING IS CRACKED L27R.  REMOVED, FABRICATED AND INSTALLED SPIDER FITTING IAW 51-1-20D, 51-3-0, DWG 3754025.
